# SDR DALA1018650197

- Difficulty date: August 1, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 59,616 hours, 8,651 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT ROW 24AB IS INOPERATIVE. MX FOUND THE CONNECTOR AT SIDEWALL BUSTED AND RE-SPLICED, INSTALLED A NEW HARNESS.  SYS OPS IS NORMAL.
